# SDR SWIA202163810

- Difficulty date: December 28, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP CRACKED ON COCKPIT FLOOR AT FR12 AND CENTER BUTT LINE.   (C CHECK RO 1/14/2022)   REMOVED AND REPLACED FRAME CLIP AT FR 12 CENTER BUTT LINE. REF 51-40-08. SEE CONTINUATION FOR WORK PERFORMED.
